Panic attacks effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Panic attacks effect occurred in 1%.

Patients statistics on Panic attacks side effect for Bisoprolol

Female
Male

Average weight in Lbs
198.42
216.05

Average height in Ft
5′ 1″
5′ 10″

Average age
43
55

Bisoprolol Circle Diagram 3 consumers of 367 reported about Panic attacks

  1. Brett A. Bentley says:
    4.0 rating

    Bisoprolol for High blood pressure

    I take bisoprolol for 3 years. Blood pressure and heart rate are excellent, almost too low. With 110/70 and 49 pulse I am already very lethargic in the morning. Then take a half tablet, and feel only limp and beside the track. I noticed a change in my personality. Particularly striking is the feeling of being somehow isolated, of perceiving everything hesitantly. Listlessness, the feeling of walking, panic attacks. I talked to my doctor and told her my values and concerns. She said that the half tablet (2.5 mg) that I take, would be almost homeopathic, and the immediate withdrawal does not oppose. I’m curious. What experiences did you have after stopping?

  2. Victoria V. Delgado says:
    4.0 rating

    Bisoprolol for Heart rhythm disturbances; High blood pressure

    I got the medication 4 weeks ago mainly because of tachycardia and high blood pressure in the evening. At first I felt pretty good except for dizziness and cold hands and feet. For about 2 weeks I feel worse from day to day. Totally depressed, anxiety and panic attacks, driveless, tired, I just do not feel like myself anymore. Let the tablet just creep out and hope that I feel better then. My blood pressure and heart rate, I will try to get a handle on another way.

  3. Sally R. Anderson says:
    5.0 rating

    Bisoprolol for Heart rhythm disturbances

    In March 2 hours of memory loss. CT memory test. KH various tests. Long-term blood pressure, long-term ECG, everything in the normal range. Had a lot of psych. u. körperl. Stress. Whether that was the trigger you do not know. Thereupon by the doctor for about 6 months now bisoprolol because of high pulse usually around the 100th According to the doctor there is a risk of a stroke with such a high pulse. The blood pressure is rather low. Values 100/80, 120/70, 110/60 etc. In the morning shortly after getting up, everything is ok. At 10/11, severe nausea, dizziness, anxiety, panic attacks, (feeling I am dying now) depressive mood, aggression, tiredness, (could always sleep), tremors, anxiety. I feel very bad. Am female 52 years. Gynecologist says could also have to do with menopause. Since then, I take hormone gel, bisoprolol now discontinued without doctor consultation. I already feel like a hypochonter, nobody takes me seriously. Considered to aim for rehab or hospital stay.